Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :18 Issue : 1 1991      Add To Cart                                                                    Download

The normal form theorem of groups acting on trees with inversions

Auther : R. M. S. MAHMUD

Department of Mathematics, University of Bahrain, P.O. Box 32038, Isa Town, State of Bahrain

 ABSTRACT

In this paper we extend the normal form theorem of groups acting on trees without inversions to the case in which the action with inversions is allowed. This result generalises the known ones for free groups, tree products, and HNN groups.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55660

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law